# SDR RAIA00301001

- Difficulty date: January 1, 2003
- Submitted: January 3, 2003
- Operation: Air carrier
- Aircraft: N571HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41090
- Aircraft time: 13,914 hours, 15,504 cycles
- System (JASC): 2700 · Flight Control System
- Part: Stall Warning
- Part number: L850178
- Condition: Inoperative
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5538-STL- STALL WARNING INDICATION. MAINTENANCE REMOVED AND REPLACED THE STALL WARNING VANE, OPS CK OK.
